# SDR MASA2009122600361

- Difficulty date: December 26, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 18,002 hours, 17,441 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7279 IAD - CAE REPORTED A PAX DOOR OUTER HANDLE STOW CAUTION MESSAGE ON EICAS AND THAT THE DOOR WOULD NOT OPEN.  THE DOOR WAS OPENED BY RAMP OPERATIONS.  MX FOUND NO FAULT WITH DOOR LATCHING MECHANISM AND PLACED THE PAX DOOR INDICATION ON MEL.
